Free access
Issue
ESAIM: COCV
Volume 14, Number 4, October-December 2008
Page(s) 897 - 908
DOI http://dx.doi.org/10.1051/cocv:2008015
Published online 07 February 2008
  1. H. Abou-Kandil, G. Freiling, V. Ionescu and G. Jank, Matrix Riccati Equations in Control and Systems Theory, Series: Systems & Control: Foundations & Applications. Birkhauser (2003).
  2. I. Aksikas, Analysis and LQ-Optimal Control of Infinite-Dimensional Semilinear Systems: Application to a Plug Flow Reactor. Ph.D. thesis, Université Catholique de Louvain, Belgium (2005).
  3. I. Aksikas, J. Winkin and D. Dochain, Stability analysis of an infinite-dimensional linearized plug flow reactor model, in Proceedings of the 43rd IEEE Conference on Decision and Control, CDC (2004) 2417–2422.
  4. I. Aksikas, J. Winkin and D. Dochain, LQ-optimal feedback regulation of a nonisothermal plug flow reactor infinite-dimensional model. Int. J. Tomography & Statistics 5 (2007) 73–78.
  5. I. Aksikas, J. Winkin and D. Dochain, Optimal LQ-feedback regulation of a nonisothermal plug flow reactor model by spectral factorization. IEEE Trans. Automat. Control 52 (2007) 1179–1193. [CrossRef] [MathSciNet]
  6. I. Aksikas, J. Winkin and D. Dochain, Asymptotic stability of infinite-dimensional semilinear systems: application to a nonisothermal reactor. Systems Control Lett. 56 (2007) 122–132. [CrossRef] [MathSciNet]
  7. V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional Systems. Boston: Academic Press (1993).
  8. A. Bressan, Hyperbolic Systems of Conservation Laws: The One-Dimensional Cauchy Problem. Oxford University Press (2000).
  9. H. Brezis, Opéateurs Maximaux Monotones et Semi-groupes de Contractions dans les Espaces de Hilbert, Mathematics Studies. North-Holland (1973).
  10. F.M. Callier and C.A. Desoer, Linear System Theory. Springer-Verlag, New York (1991).
  11. F.M. Callier and J. Winkin, LQ-optimal control of infinite-dimensional systems by spectral factorization. Automatica 28 (1992) 757–770. [CrossRef] [MathSciNet]
  12. P.D. Christofides, Nonlinear and Robust Control of Partial Differential Equation Systems: Methods and Application to Transport-Reaction Processes. Birkhauser, Boston (2001).
  13. R.F. Curtain and H.J. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory. Springer-Verlag, New York (1995).
  14. C.M. Dafermos and M. Slemrod, Asymptotic behavior of nonlinear contraction semigroups. J. Funct. Anal. 13 (1973) 97–106. [CrossRef]
  15. D. Dochain, Contribution to the Analysis and Control of Distributed Parameter Systems with Application to (Bio)chemical Processes and Robotics. Thèse d'Agrégation de l'Enseignement Supérieur, Université Catholique de Louvain, Louvain-la-Neuve, Belgium (1994).
  16. G.F. Froment and K.B. Bischoff, Chemical Reactor Analysis and Design. 2nd edition, John Wiley, New York (1990).
  17. M. Ikeda and D.D. Siljak, Optimality and robustness of linear quadratic control for nonlinear systems. Automatica 26 (1990) 499–511. [CrossRef] [MathSciNet]
  18. M. Laabissi, M.E. Achhab, J. Winkin and D. Dochain, Trajectory analysis of nonisothermal tubular reactor nonlinear models. Systems Control Lett. 42 (2001) 169–184. [CrossRef] [MathSciNet]
  19. V. Lakshmikantham and S. Leela, Nonlinear Differential Equations in Abstract Spaces. Pergamon, Oxford (1981).
  20. I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximation Theories, Volume II: Abstract Hyperbolic-like Systems over a Finite Time Horizon. Cambridge University Press (2000).
  21. Z. Luo, B. Guo and O. Morgül, Stability and Stabilization of Infinite Dimensional Systems with Applications. Springer-Verlag, London (1999).
  22. R.H. Martin, Nonlinear Operators and Differential Equations in Banach spaces. John Wiley & Sons, New York (1976).
  23. A. Pazy, Semigroups of Linear Operators and Application to Partial Differential Equations, Appl. Math. Sci. 44. Springer-Verlag, New York (1983).
  24. W.H. Ray, Advanced Process Control, Series in Chemical Engineering. Butterworth, Boston (1981).
  25. L.M. Silverman and H.E. Meadows, Controllability and observability in time-variable linear systems. J. SIAM Control 5 (1967) 64–73. [CrossRef]